Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Please help!


[Sc...]

Recommended Posts

So bbn it's been awhile since I have posted here but I'm literally going through hell. I have this intense severe pain in the front of my throat and also in the sides. It doesn't hurt to swallow at all. I cant explain it. That and I'm so tired all the time. I feel like I'm always in rem and I never hit deep sleep at all. I walk around so tired that I feel like I could collapse at any moment. Extreme fatigue, dizziness, sight and hearing affected and cant think or concentrate.i just had a baby teo months ago and sadly I wasn't healed from the withdrawal at all. I'm protracted two years now. I'm so scared all the time. Any encouragement would be much appreciated.  :'(
Link to comment
Share on other sites

I had the throat thing too.  Thought I had throat cancer. All of the rest that you describe, as well.

 

I'm 19 months off and 'all' that seems to remain is the anxiety, and definitely the fatigue. 

 

Having a new baby is not going to help in terms of stress.  Be gentle as you can with yourself. 

 

I think you are describing withdrawal, still.  I'm so sorry, new bub and all.  :smitten:

 

Dee x

 

Link to comment
Share on other sites

You poor thing  :(

 

At 16 months post jump, I hope that this is the last wave of them all for you. I've seen quite a lot of stories about people like you who get even worse symptoms after many months off... many seem to suddenly get better at that point. It really could be like that for you. REM sleep has a restorative function. It doesn't feel like it but this is you healing.

Link to comment
Share on other sites

I was only a relatively short term user of Benzo’s (5 months) on a relatively low dose & my experience has been that any stress can bring on symptoms. Having a new baby is stressful. Please be kind to yourself. Tell yourself this won’t last forever & you are healing. You will get to the end of this - I promise. Be good to yourself.
Link to comment
Share on other sites

×
×
  • Create New...